Vol. 99, No. 2, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Homomorphisms of mono-unary algebras

Evelyn M. Nelson

Vol. 99 (1982), No. 2, 427–429
Abstract

Novotny has presented what amounts to a necessary and sufficient condition for the existence of certain homomorphisms between mono-unary algebras. In this paper, an example is presented to show that Novotny’s condition is not sufficient, and a slightly stronger condition is shown to be both necessary and sufficient. The techniques of the proof are essentially the same as those used by Novotny.

Mathematical Subject Classification 2000
Primary: 08A60
Milestones
Received: 2 December 1980
Revised: 21 May 1981
Published: 1 April 1982
Authors
Evelyn M. Nelson